# SDR CALA2025042804266

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT HAS GOUGE AT AFT CENTER SECTION.  ACCOMPLISHED REPAIR AT EGPR AFT CENTER SECTION IAW SRM 53-10-15-2R-4. SFR NO. 805.
